# SDR R61A201801150048

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 26,775 hours, 20,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HANDLE NOT ARMING. FOUND PLASTIC COVER (SITE GLASS) TO BUSTLE BINDING THE DOOR ASSY. REMOVED ALL PARTS, L2 OPERATING NORMALLY. NO FURTHER DEFECTS FOUND IAW CMM 52-12-22.
